MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO LARGE APPLIER; LIGACLIP LARGE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO LARGE APPLIER; LIGACLIP LARGE
Catalog Number EL414
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year known: 2018.Additional information was requested and the following was obtained: were the clips malformed, not closing? did the device not fire the clips? did the clips fall off the tissue? how was the procedure completed? response: bad formation means malformed.
 
Event or Problem Description
It was reported that during an unknown procedure, not clippling with the lt400 clip.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Device analysis: the analysis results found that the el414 device was received with no apparent damage.In an attempt to replicate the reported incident, the device was tested for functionality.Upon functional testing of the device, the instrument loaded, retained and deployed 6 clips as intended.The instrument was fully functional and conforming to our manufacturing requirements.The event described could not be confirmed as the device performed without any difficulties noted.The batch history records were reviewed and created by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.  the certificate records are accessible through external manufacturing. .

Common Device Name
LIGACLIP LARGE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7614870
Report Number3005075853-2018-10770
Device Sequence Number2029312
Product Code HBT
UDI-Device Identifier20705036003868
UDI-Public20705036003868
Combination Product (Y/N)N
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2018
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1